MathSciNet Relay Station
MathSciNet bibliographic data
MR1933050 (2003j:11144) 11T06 (11Y16 12Y05 94A60)
von zur Gathen, Joachim; Gerhard, Jürgen Polynomial factorization over $\Bbb F\sb 2$. Math. Comp. 71 (2002), no. 240, 1677–1698 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement